×

Strong convergence theorems for multi-step Noor iterations with errors in Banach spaces. (English) Zbl 1095.47042

Summary: We establish two strong convergence theorems for a multi-step Noor iterative scheme with errors for mappings which are asymptotically nonexpansive in the intermediate sense (or asymptotically quasi-nonexpansive, respectively) in Banach spaces. Our results extend and improve recent ones announced by B.–L. Xu and M. A. Noor [J. Math. Anal. Appl. 267, No. 2, 444–453 (2002; Zbl 1011.47039)], Y. J. Cho, H.–Y. Zhou and G.–T. Guo, Comput. Math. Appl. 47, No. 4–5, 707–717 (2004; Zbl 1081.47063)], and many others.

MSC:

47J25 Iterative procedures involving nonlinear operators
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bruck, R.E.; Kuczumow, T.; Reich, S., Convergence of iterates of asymptotically nonexpansive mappings in Banach spaces with the uniform Opial property, Colloq. math., 65, 169-179, (1993) · Zbl 0849.47030
[2] Cho, Y.J.; Zhou, H.; Guo, G., Weak and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings, Comput. math. appl., 47, 707-717, (2004) · Zbl 1081.47063
[3] Glowinski, R.; Le Tallec, P., Augmented Lagrangian and operator-splitting methods in nonlinear mechanics, (1989), SIAM Philadelphia · Zbl 0698.73001
[4] Goebel, K.; Kirk, W.A., A fixed point theorem for asymptotically nonexpansive mappings, Proc. amer. math. soc., 35, 171-174, (1972) · Zbl 0256.47045
[5] Haubruge, S.; Nguyen, V.H.; Strodiot, J.J., Convergence analysis and applications of the glowinski – le tallec splitting method for finding a zero of the sum of two maximal monotone operators, J. optim. theory appl., 97, 645-673, (1998) · Zbl 0908.90209
[6] Ishikawa, S., Fixed point by a new iterations, Proc. amer. math. soc., 44, 147-150, (1974) · Zbl 0286.47036
[7] Jeong, J.U.; Aslam Noor, M.; Rafiq, A., Noor iterations for nonlinear Lipschitzian strongly accretive mappings, J. Korea soc. math. educ. ser. B pure appl. math., 11, 339-350, (2004) · Zbl 1142.49301
[8] Kim, T.H.; Choi, J.W., Asymptotic behavior of almost-orbits of non-Lipschitzian mappings in Banach spaces, Math. japon., 38, 191-197, (1993) · Zbl 0774.47026
[9] Kim, G.E.; Kim, T.H., Mann and Ishikawa iterations with errors for non-Lipschitzian mappings in Banach spaces, Comput. math. appl., 42, 1565-1570, (2001) · Zbl 1001.47048
[10] Liu, Q., Iterations sequence for asymptotically quasi-nonexpansive mapping with an error member, J. math. anal. appl., 259, 18-24, (2001)
[11] Mann, W.R., Mean value methods in iterations, Proc. amer. math. soc., 4, 506-510, (1953) · Zbl 0050.11603
[12] Kirk, W.A., Fixed point theorems for non-Lipschitzian mappings of asymptotically nonexpansive type, Israel J. math., 17, 339-346, (1974) · Zbl 0286.47034
[13] Noor, M.A., New approximation schemes for general variational inequalities, J. math. anal. appl., 251, 217-229, (2000) · Zbl 0964.49007
[14] Noor, M.A., Three-step iterative algorithms for multivalued quasi variational inclusions, J. math. anal. appl., 255, (2001) · Zbl 0986.49006
[15] Noor, M.A.; Rassias, T.M.; Huang, Z., Three-step iterations for nonlinear accretive operator equations, J. math. anal. appl., 274, 59-68, (2002) · Zbl 1028.65063
[16] Rhoades, B.E., Fixed point iterations for certain nonlinear mappings, J. math. anal. appl., 183, 118-120, (1994) · Zbl 0807.47045
[17] Schu, J., Iterative construction of fixed points of strictly quasicontractive mapping, Appl. anal., 40, 67-72, (1991) · Zbl 0697.47061
[18] S. Suantai, Weak and strong convergence criteria of Noor iterations for asymptotically nonexpansive mappings, J. Math. Anal. Appl., in press · Zbl 1086.47057
[19] Xu, B.L.; Noor, M.A., Fixed-point iterations for asymptotically nonexpansive mappings in Banach spaces, J. math. anal. appl., 267, 444-453, (2002) · Zbl 1011.47039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.